# SDR 96ZZZX363

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N661KQ
- Make and model: Beech 95B55A
- Aircraft serial: TC2293
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9661000515
- Condition: Cracked
- Location: Lt Upper Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE ELEVATOR AND VIBRATION APPEARS TO HAVE CAUSED THE SKIN TO CRACK.  PREVIOUS CRACKING AND PIECE CAME OUT.  ALUMINUM PATCH PUT ON MAG SKIN USING BONDO AND CHERRY RIVETS, WITHOUT ANY BALANCING OR LOG ENTRIES.  BHM ALSO ISSUED A CONDITION REPORT AND THIS EXPLAINS WHAT WAS FOUND.  AIRCRAFT HAS 4,781 HOURS.
